# SDR AALA201704079027

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 54,820 hours, 26,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK WILL NOT ENGAGE WHEN DOOR OPENED. ADJUSTED L1 DOOR GUST LOCK AS PER AMM 52-11-00-501. OPS CHECKED GOOD. THE AIRCRAFT WAS NOT GROUNDED.
